advertisement
Question
Posted by: Angelique | 2012-08-06

THRUSH AFTER ANTIBIOTICS - how to treat Hubby

I had flu and was on a double dose of antibiotics. Never took interflora. Today I realised that I had thrush and got canesten 1VC for myself. My husband says he feels itching as well, how do we treat him.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

He can use Canesten cream.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-08-13

He can use Canesten cream.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement